| Model Number |
N/A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-1064 lot# 3130573 cer option type 1 tpr sleve -6; cat# 650-1055 lot # 3144942 cer bioloxd option hd 28mm; cat# 110031013 lot# 65560590 vivacit-e dm bearing 28x46mm.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a hip procedure.Subsequently, the patient was revised due to subsidence & periprosthetic fracture.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Component code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.